# SDR REXA2016091101735

- Difficulty date: September 11, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TO FS 319 RT SIDE FLOOR SILL IS CORRODED.  CONTINUATION CARD 81519811, OP 157.  REMOVED RT FLOOR SILL AT FS 280-319 AND INSTALLED NEW SERVICEABLE FLOOR SILL IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-77-00-001-001-A01.
